# SDR 98ZZZX4597

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9295D
- Make and model: Piper PA-18A 150
- Aircraft serial: 186602
- Engine: Lyc O320A2B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: AN500
- Condition: Loose
- Location: Carburetor
- Part time: 1,364 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE PA-18 APPLICATION, THE AIR BOX IS BOLTED TO THE BASE OF CARBURETOR.  THE AN 500 SCREWS ARE SAFETIED WITH CRES WIRE.  THESE FASTENERS COME LOOSE AND ALLOW THE FLOAT BOWL TO WORK LOOSE FROM THE THROTTLE BODY CREATING A LEAKING CONDITION, AND A RICH FUEL MIXTURE.  FIX IS TO UPGRADE FASTENERS TO 4 EACH 15-B1P7 SCREWS AND 4 EACH 78-A110 LOCKING TABS.
